Normal view MARC view ISBD view

Numerische Mathematics : Vol. 4 , 1962-63 [Bound Journal]

Type: materialTypeLabelBookPublisher: Berlin Springer Verlag 1962-63ISBN: .Subject(s): Mathematics
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Location Call number Status Date due Barcode
Bound Journals Bound Journals Accessioned Available 03899

There are no comments for this item.

Log in to your account to post a comment.

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.